# SDR USAA2012120600015

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 39,976 hours, 16,324 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Attach Fitting
- Part number: D5311398800090
- Condition: Worn
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - NOSE LANDING GEAR WHEEL WELL LT SIDE SUPPORT ROD ATTACHMENT FITTING WORN.  REMOVED AND REPLACED FITTING IAW A319 SRM 51-42-11.
